A stochastic model for palaeomagnetic field variations Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/v118rg21k

This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Geophysical Journal International following peer review. The definitive publisher-authenticated version Buffett, B. A., Ziegler, L., & Constable, C. G. (2013). A stochastic model for palaeomagnetic field variations. Geophysical Journal International, 195(1), 86-97. doi:10.1093/gji/ggt218 is available online at:  http://gji.oxfordjournals.org/content/195/1/86.full.pdf+html

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • See article for abstract.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Buffett, B. A., Ziegler, L., & Constable, C. G. (2013). A stochastic model for palaeomagnetic field variations. Geophysical Journal International, 195(1), 86-97. doi:10.1093/gji/ggt218
Series
Keyword
Rights Statement
Funding Statement (additional comments about funding)
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Submitted by Deborah Campbell (deborah.campbell@oregonstate.edu) on 2013-11-25T21:21:08Z No. of bitstreams: 1 ZieglerLeahCEOASStochasticModelPalaeomagnetic.pdf: 877162 bytes, checksum: 1afd078c3840bae981a2a1f38798fe22 (MD5)
  • description.provenance : Made available in DSpace on 2013-11-25T21:21:09Z (GMT). No. of bitstreams: 1 ZieglerLeahCEOASStochasticModelPalaeomagnetic.pdf: 877162 bytes, checksum: 1afd078c3840bae981a2a1f38798fe22 (MD5) Previous issue date: 2013-10

Relationships

In Administrative Set:
Last modified: 07/24/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items